Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv Tired Low Blood Pressure

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

low blood pressure problems

have you heard of such a thing with taking atripla?my body gets this ice cold chill that just wont go away. thank you
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...ongoing central nervous system complaints after the first 4 weeks). If it is bothering you a lot you might discuss with your HIV specialist a trial of a switch to an alternative treatment for a short period to see what happens to that symptom. KH Read more »

low blood pressure due to neuropathy

I have been facing many complications due to hiv related neuropathy. Sensory and motor nerve... Read more »

Extreme fatigue from Diovan?

Dear Dr H-I am currently taking Kaletra/Truvada as well as pravastatin 20mg , acyclovir, flomax and... Read more »
Articles
The Well Project

Lipodystrophy, Body Changes and HIV/AIDS

...Lipodystrophy means abnormal fat changes. It is used to describe a number ofunwanted changes in body fat that are experienced by many HIV+ people.Lipodystrophy can also include changes in fat and sugar levels in the blood ofHIV+ people. Although... Read more »
AIDSinfo

An Overview of Fuzeon (Enfuvirtide, T-20)

...Serious side effects of this medicine include severe allergic reactions with chills, fever, nausea and vomiting, kidney problems, low blood pressure, paralysis, severe rash, and trouble breathing. Severe infections at places where the injections... Read more »
AIDS InfoNet

Interleukin-2

...given by intravenous infusion, the most common side effect is called capillary leak syndrome. This causes weight gain, swelling, low blood pressure, and other problems. At lower doses, people taking IL-2 get flu-like symptoms, including fever,... Read more »
Test Positive Aware Network

Selzentry

...rash, yellowing of your eyes or skin, and/or dark urine, vomiting, and upper stomach pain. Other rare side effects may include low blood pressure when standing up that could lead to dizziness or fainting. Immune Reconstitution Inflammatory... Read more »
Connect With Others

Please help me, i am DESPERATE!!!!!

Posted by snake, 2 Replies
...gases and bloating, i went to the doctor who prescribed me flagyl and bactrim, had a little fatigue and shortness of breath with low blood pressure and tachycardia, yesterday, but i dont know if that is a side effects of the antibiotics, very... Read more »

Am I Infected

Posted by delhiguy, 3 Replies
I am 30 YO guy. Worried that I may have got infected. I met this friend of mine on 5th of Dec 2010 which was just a causual meeting after 5 years. After having drinks she started touching me and I got aroused and we end up mating. While in act, she... Read more »

Risk assessment, or, how screwed am I?

Posted by ratherconcerned, 1 Reply
...Hi, I'm a male who has sex with men, and I have an HIV-related concern. My last negative HIV test was on 4/7/08, which was 45 days after an unprotected encounter with another guy who Read more »

Puzzled

Posted by Anonymous, 2 Replies
Would PN at 11 weeks after infection be fairly inconsistant? What I am experiencing started a few days ago and began with tingling feet and arms (not hands). All limbs had pins and needles later that night, at the same time. Since then I have had... Read more »